# SDR UALA2011033101542

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,257 hours, 22,672 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY G4B FLOOR DECK IS CORRODED FROM STA 1686, LBL 20 TO RBL 58.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION AND FOUND AREAS TO BE OUT OF LIMITS PER SRM.  REMOVED DAMAGE AND ACCOMPLISHED NDT INSPECTION OF AREA WITH NO CRACKS FOUND.  ACCOMP THE FABRICATION OF A REPAIR PER PEMCO EA PD57-53-097.  THIS IS CONSIDERED A PERMANENT REPAIR PER SR 1-1825027235 WITH APPROVAL OF FORM 8100-9 DATED MAR 24,2011.
